# SDR ZZDA2010260

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 DF (AFT) E-PATH LIGHT SOCKET UN-SECURE AND MISSING LENS & BULB.  SECURED SOCKET AS REQUIRED.  INSTALLED LIGHT BULB AND LENS AS REQUIRED, AND PERFORMED OPS CHECK.
